# SDR CKSA98507

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30170533
- Condition: Deployed
- Location: R 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE FOUND INFLATED UPON ARRIVAL AT AIRCRAFT.  REMOVED AND REPLACED R2 DOOR EVACUATION SLIDE RAFT PER MM 25-61-10.  DOOR OPS CHECKS GOOD.
